| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 2, 2008, no. 9-12


Mohd. Rafi Segi Rahmat, Mohd. Salmi Md. Noorani
      Category of probabilistic metric spaces and a fixed point theorem
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 9-12, 401-409.

F. O. Nyamwala, J. O. Agure
      Norms of elementary operators in Banach algebras
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 9-12, 411-424.

G. Panda
      Solution of a dynamic programming model using Caratheodory successive approximation method
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 9-12, 425-431.

Qian Miao, Rudong Chen, Haiyun Zhou
      Convergence of an implicit iteration process for a finite family of total asymptotically pseudocontractive maps
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 9-12, 433-436.

L. Meziani, S. Almezel, M. N. Waly
      The integral structure of some bounded operators on L_1(\mu,X)
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 9-12, 437-446.

M. Asger, F. A. Shah
      Pointwise convergence of multiwavelet packet series
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 9-12, 447-456.

K. S. Mohsine, M. Idrissi
      Implementation of the fully implicit expanded mixed finite element method for air-water flow in porous media
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 9-12, 457-476.

M. Pasic, A. Raguz
      Rectifiable oscillations and singular behaviour of solutions of second-order linear differential equations
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 9-12, 477-490.

M. A. Al-kadhi
      A class of hyperbolic equations with nonlocal conditions
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 9-12, 491-498.

J. M. Shenan
      On a subclass of \beta-uniformly convex functions defined by Dziok-Srivastava linear operator
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 9-12, 499-512.

S. K. Kaushik, S. Arora
      A note on convexity in metric linear spaces
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 9-12, 513-516.

Shenghua Wang, Feng Jiang, Haiyun Zhou
      Viscosity approximation methods for strict pseudo-contractive nonself-mappings in Hilbert spaces
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 9-12, 517-526.

H. Albadawi, Kh. Shebrawi
      Inequalities for powers of the numerical radii of Hilbert space operators
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 9-12, 527-532.

Dao-jin Song, Wen-ling Zhao
      Merit function and error bound via SQP method and their applications
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 9-12, 533-542.

R. Bhardwaj, A. Sharma, S. S. Rajput, R. N. Yadava, V. B. Dhagat
      Some fixed point theorems in compact spaces and pseudo-compact Tichonov spaces
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 9-12, 543-550.

R. Bhardwaj, S. S. Rajput, S. Choudhary, R. N. Yadava
      Some fixed point theorems in compact metric space
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 9-12, 551-555.

V. B. Dhagat, A. Sharma, R. Bhardwaj
      Fixed point theorem for random operators in Hilbert spaces
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 9-12, 557-561.

Suling Zhang, Qingtang Zhu, Yisheng Song
      Alternating Picard iterates for hybrid Boyd-Wong contractions
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 9-12, 563-568.

S. M. Khairnar, M. More
      Convolution properties of univalent functions with missing second coefficient of alternating type
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 9-12, 569-580.

M. M. Rashidi, G. Domairry, A. DoostHosseini, S. Dinarvand
      Explicit approximate solution of the coupled KdV equations by using the homotopy analysis method
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 9-12, 581-589.

D. Kumar
      Boundedness of localization operators on homogeneous spaces
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 9-12, 591-600.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |